RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 2014, Volume 53, Number 6, Pages 710–721 (Mi al662)  

This article is cited in 1 scientific paper (total in 1 paper)

$\{2,3\}$-groups with no elements of order 6

D. V. Lytkinaab, V. D. Mazurovbc

a Siberian State University of Telecommunications and Information Sciences, ul. Kirova 86, Novosibirsk, 630102, Russia
b Novosibirsk State University, ul. Pirogova 2, Novosibirsk, 630090, Russia
c Sobolev Institute of Mathematics, pr. Akad. Koptyuga 4, Novosibirsk, 630090, Russia

Abstract: We describe $\{2,3\}$-groups without elements of order 6 in which orders of $2$-elements are bounded in totality and the order of a product of any two elements of orders at most 4 does not exceed 9.

Keywords: $\{2,3\}$-group, locally finite group.

Full text: PDF file (176 kB)
References: PDF file   HTML file

English version:
Algebra and Logic, 2015, 53:6, 463–470

Bibliographic databases:

UDC: 512.542
Received: 21.08.2014

Citation: D. V. Lytkina, V. D. Mazurov, “$\{2,3\}$-groups with no elements of order 6”, Algebra Logika, 53:6 (2014), 710–721; Algebra and Logic, 53:6 (2015), 463–470

Citation in format AMSBIB
\Bibitem{LytMaz14}
\by D.~V.~Lytkina, V.~D.~Mazurov
\paper $\{2,3\}$-groups with no elements of order~6
\jour Algebra Logika
\yr 2014
\vol 53
\issue 6
\pages 710--721
\mathnet{http://mi.mathnet.ru/al662}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3408305}
\transl
\jour Algebra and Logic
\yr 2015
\vol 53
\issue 6
\pages 463--470
\crossref{https://doi.org/10.1007/s10469-015-9308-y}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000350800200004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84924147053}


Linking options:
  • http://mi.mathnet.ru/eng/al662
  • http://mi.mathnet.ru/eng/al/v53/i6/p710

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Jabara, “On $\{2,3\}$-groups without elements of order $6$”, Siberian Math. J., 57:4 (2016), 744–746  mathnet  crossref  crossref  isi  elib  elib
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:182
    Full text:36
    References:35
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020